# SDR DXTA202009254129

- Difficulty date: September 25, 2020
- Submitted: September 16, 2020
- Operation: Air carrier
- Aircraft: N388QS
- Make and model: Cessna 680A
- Aircraft serial: 6800113
- Aircraft time: 12,030 hours, 7,939 cycles
- System (JASC): 4997 · APU System Wiring
- Part: Wire
- Condition: Damaged
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING AND AFTER APU START UP IN FLIGHT WITH APU BLEED OFF WE HAD AN ELECTRICAL SMOKE SMELL COMING FROM THE COCKPIT GASPERS.  AFTER SHUTDOWN OF THE APU THE SMELL WENT AWAY.  SIGN OFF.   UPON INSPECTION FOUND FOUR WIRES EXHIBITING A BURNED/CHAFED APPEARANCE.  DETERMINED THREE OF THE 4 WIRES TO BE COSMETIC ISSUE, AS THE CENTER CONDUCTOR WAS NOT COMPROMISED.  FOUND FINAL WIRE TO BE DAMAGED TO THE CENTER CONDUCTOR AND IS MARKED AS 1ET004-3PT065B.  DETERMINED THIS WIRE IS CURRENTLY UNUSED, REF THE CESSNA 680 WIRING DIAGRAM MANUAL 49-00-01 FIG, 06 SHEET 3 AND CITATION STANDARD PRACTICE MANUAL 20-30-15.  APPLIED HEAT SHRINK AND END CAP TO UNUSED WIRE.  REAPPLIED PROTECTIVE TAPE AND RESECURED WIRE BUNDLE, IN REF TO CESSNA STANDARD PRATICES MANUAL 20-30-15.
